Arvind Ayyer
Arvind Ayyer
Department of Mathematics, Indian Institute of Science
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
Markov chains, -trivial monoids and representation theory
A Ayyer, A Schilling, B Steinberg, NM Thiéry
International Journal of Algebra and Computation 25 (01n02), 169-231, 2015
362015
On the two species asymmetric exclusion process with semi-permeable boundaries
A Ayyer, JL Lebowitz, ER Speer
Journal of Statistical Physics 135 (5-6), 1009-1037, 2009
352009
Quenched CLT for random toral automorphism
A Ayyer, C Liverani, M Stenlund
arXiv preprint arXiv:0711.3818, 2007
352007
Energy transfers and locality in magnetohydrodynamic turbulence
MK Verma, A Ayyer, AV Chandra
Physics of plasmas 12 (8), 082307, 2005
322005
Combinatorial Markov chains on linear extensions
A Ayyer, S Klee, A Schilling
Journal of Algebraic Combinatorics 39 (4), 853-881, 2014
312014
An inhomogeneous multispecies TASEP on a ring
A Ayyer, S Linusson
Advances in Applied Mathematics 57, 21-43, 2014
272014
Local shell-to-shell energy transfer via nonlocal interactions in fluid turbulence
MK Verma, A Ayyer, O Debliquy, S Kumar, AV Chandra
Pramana 65 (2), 297, 2005
272005
Phase diagram of the ABC model on an interval
A Ayyer, EA Carlen, JL Lebowitz, PK Mohanty, D Mukamel, ER Speer
Journal of Statistical Physics 137 (5-6), 1166-1204, 2009
262009
Recursive structures in the multispecies TASEP
C Arita, A Ayyer, K Mallick, S Prolhac
Journal of Physics A: Mathematical and Theoretical 44 (33), 335004, 2011
242011
Exponential decay of correlations for randomly chosen hyperbolic toral automorphisms
A Ayyer, M Stenlund
Chaos: An Interdisciplinary Journal of Nonlinear Science 17 (4), 043116, 2007
232007
Generalized matrix ansatz in the multispecies exclusion process—the partially asymmetric case
C Arita, A Ayyer, K Mallick, S Prolhac
Journal of Physics A: Mathematical and Theoretical 45 (19), 195001, 2012
222012
Exact results for an asymmetric annihilation process with open boundaries
A Ayyer, K Mallick
Journal of Physics A: Mathematical and Theoretical 43 (4), 045003, 2010
212010
Directed nonabelian sandpile models on trees
A Ayyer, A Schilling, B Steinberg, NM Thiéry
Communications in Mathematical Physics 335 (3), 1065-1098, 2015
182015
The mile high magic pyramid
A Anastasiou, L Borsten, MJ Duff, A Marrani, S Nagy, M Zoccali
Nonassociative mathematics and its applications 721, 1-27, 2017
172017
On some classes of open two-species exclusion processes
A Ayyer, JL Lebowitz, ER Speer
arXiv preprint arXiv:1008.4721, 2010
162010
Extreme diagonally and antidiagonally symmetric alternating sign matrices of odd order
A Ayyer, RE Behrend, I Fischer
arXiv preprint arXiv:1611.03823, 2016
152016
Modeling absorption in saturable absorbers
A Sharan, RC Sharma, SN Sandhya, A Ayyer, KK Sharma
Optics communications 199 (1-4), 267-275, 2001
152001
Multivariate juggling probabilities
A Ayyer, J Bouttier, S Corteel, F Nunzi
Electronic Journal of Probability 20, 2015
142015
The Number of [Old-Time] Basketball Games with Final Score n: n where the Home Team was never losing but also never ahead by more than w Points
A Ayyer, D Zeilberger
arXiv preprint math/0610734, 2006
142006
Odd partitions in Young's lattice
A Ayyer, A Prasad, S Spallone
arXiv preprint arXiv:1601.01776, 2016
132016
The system can't perform the operation now. Try again later.
Articles 1–20